Skip to main content

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA440 Geometry"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | F | H | I | J | K | L | M | O | P | W
Number of items at this level: 25.

B

Beffa, Gloria Marì, Mansfield, Elizabeth L. (2016) Discrete moving frames on lattice varieties and lattice based multispace. Foundations of Computational Mathematics, . ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-016-9337-5)
[img]
Preview
[img]
Preview

Bei, Francesco, Waterstraat, Nils (2015) On the space of connections having non-trivial twisted harmonic spinors. Journal of Mathematical Physics, . 093505. ISSN 0022-2488. (doi:10.1063/1.4931368)
[img]
Preview

C

Carlet, Guido, Casati, Matteo, Shadrin, Sergey (2017) Poisson cohomology of scalar multidimensional Dubrovin–Novikov brackets. Journal of Geometry and Physics, 114 . pp. 404-419. ISSN 0393-0440. (doi:10.1016/j.geomphys.2016.12.008)
[img]
Preview

Casati, Matteo (2015) On Deformations of Multidimensional Poisson Brackets of Hydrodynamic Type. Communications in Mathematical Physics, 335 (2). pp. 851-894. ISSN 0010-3616. E-ISSN 1432-0916. (doi:10.1007/s00220-014-2219-2)
[img]
Preview

F

Foster, Nicholas J., Wozniakiewicz, Penelope J., Burchell, Mark J., Kearsley, Anton T., Creighton, Alan, Cole, Mike J. (2007) Identification by Raman spectroscopy of processing effects in forsterite-fayalite samples during hypervelocity impacts on foils and capture in aerogel. Meteoritics & Planetary Science, 42 (S8). A51-A51. ISSN 1086-9379. (doi:10.1111/j.1945-5100.2007.tb00601.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hone, Andrew N.W. and Krusch, Steffen (2017) Differential Geometry and Mathematical Physics. In: Analysis and Mathematical Physics. LTCC Advanced Mathematics Series . World Scientific, pp. 1-40. ISBN 978-1-78634-098-6. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

I

Ireland, Tim, Cárdenas-García, Jaime F. (2017) A teleonomic distributed cognition approach to architectural design. Technoetic Arts, 15 (1). pp. 15-34. ISSN 1477-965X. E-ISSN 1758-9533. (doi:10.1386/tear.15.1.15_1)
[img]
Preview
[img]

J

Johnson, Colin G. and Marsh, Duncan (1998) A robot programming environment based on free-form CAD modelling. In: Proceedings. 1998 IEEE International Conference on Robotics and Automation. IEEE, pp. 194-199. ISBN 0-7803-4300-X. (doi:10.1109/ROBOT.1998.676372)
[img]
Preview

K

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (doi:10.1007/s00220-013-1730-1)
[img]
Preview

Krusch, Steffen, Cockburn, Alexander, Muhamed, Abera Ayalew (2017) Dynamics of vortices with magnetic impurities. Journal of Mathematical Physics, 58 . 063509. ISSN 0022-2488. E-ISSN 1089-7658. (doi:10.1063/1.4984980)
[img]
Preview
[img]

Krusch, Steffen, Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (doi:10.1088/1751-8113/46/26/265401)
[img]
Preview

Krusch, Steffen, Muhamed, Abera A (2015) Moduli Spaces of Lumps on Real Projective Space. Journal of Mathematical Physics, 56 (8). 082901. ISSN 0022-2488. (doi:10.1063/1.4928925)
[img]
Preview

Krusch, Steffen, Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488. (doi:10.1063/1.3277189)
[img]
Preview

L

Launois, Stephane, Lecoutre, Cesar (2016) A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Transactions of the American Mathematical Society, 368 (2). pp. 755-785. ISSN 0002-9947. (doi:10.1090/tran/6352)
[img]
Preview

Lemmens, Bas, Lins, Brian, Nussbaum, Roger (2018) Detecting fixed points of nonexpansive maps by illuminating the unit ball. Israel Journal of Mathematics, 224 (1). pp. 231-262. ISSN 0021-2172. E-ISSN 1565-8511. (doi:10.1007/s11856-018-1641-0)
[img]
Preview
[img]
Preview

Lemmens, Bas, Lins, Brian, Nussbaum, Roger, Wortel, Marten (2018) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. Journal d'Analyse Mathematique, 134 (2). pp. 671-718. ISSN 0021-7670. E-ISSN 1565-8538. (doi:10.1007/s11854-018-0022-2)
[img]
Preview
[img]

Lemmens, Bas and Nussbaum, Roger (2014) Birkhoff's version of Hilbert's metric and applications. In: Papadopoulos, A and Troyanov, M, eds. Handbook of Hilbert Geometry. IRMA Lectures in Mathematics and Theoretical Physics . European Math. Soc., pp. 275-303. (doi:10.4171/147) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas, Parsons, Christopher (2015) On the number of pairwise touching simplices. Involve: A Journal of Mathematics, 8 (3). pp. 513-520. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2015.8.513)
[img]
Preview

Lemmens, Bas, Roelands, Mark (2015) Unique geodesics for Thompson's metric. Annales de l’Institut Fourier (Grenoble), 65 (1). pp. 315-348. E-ISSN 1777-5310. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Mansfield, Elizabeth L. and Zhao, Jun (2011) On the modern notion of a moving frame. In: Dorst, Leo and Lasenby, Joan, eds. Guide to Geometric Algebra in Practice. Springer, London, pp. 411-434. ISBN 978-0-85729-810-2. (doi:10.1007/978-0-85729-811-9_20) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Marchesi, Giacomo, Portaluri, Alessandro, Waterstraat, Nils (2017) Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point. arXiv, . (Submitted)
[img]
Preview

O

Oswaldo, José, Megson, Graham M., Hendriks, Cris L. Luengo (2016) Preconditioning 2D integer data for fast convex hull computations. PLoS ONE, 11 (3). e0149860. ISSN 1932-6203. (doi:10.1371/journal.pone.0149860)
[img]
Preview

P

Portaluri, Alessandro, Waterstraat, Nils (2015) Yet another proof of the Morse index theorem. Expositiones Mathematicae, 33 . pp. 378-386. ISSN 0723-0869. (doi:10.1016/j.exmath.2014.12.004)
[img]
Preview

W

Waterstraat, Nils (2011) A K-Theoretic Proof of the Morse Index Theorem in Semi-Riemannian Geometry. Proceedings of the American Mathematical Society, 140 . pp. 337-349. ISSN 0002-9939. (doi:10.1090/S0002-9939-2011-10874-8)
[img]
Preview

Waterstraat, Nils (2013) A remark on the space of metrics having non-trivial harmonic spinors. Journal of Fixed Point Theory and Applications, 13 . pp. 143-149. ISSN 1661-7738. (doi:10.1007/s11784-013-0096-5)
[img]
Preview

This list was generated on Tue Oct 15 22:38:34 2019 BST.